MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 4; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 4; CEMENTLESS STEM
Catalog Number 01.18.144
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2019: lot 162260: 57 items manufactured and released on 26-jul-2016.Expiration date: 2021-07-04.No anomalies found related to the problem.To date, 45 items of the same lot have been already sold without any similar reported event.Additional implants involved in the event, batch review performed on (b)(6) 2019: cup: versafitcup cc trio 01.26.45.1152 acetabular shell cc trio no-hole ø 52 (k122911) lot.164420.Lot 164420: 140 items manufactured and released on 24-oct-2016.Expiration date: 2021-10-09.No anomalies found related to the problem.To date, 140 items of the same lot have been already sold without any similar reported event.Liner: cc e cc light 01.26.3244 hct flat pe hc liner ø 32 / e (k103352) lot.163954 lot 163954: 130 items manufactured and released on 22-sept-2016.Expiration date: 2021-09-07.No anomalies found related to the problem.To date, 130 items of the same lot have been already sold without any similar reported event.Implants from ceramtec 38.49.7175.665.00 biolox delta ceramic ball head 12/14 ø 32 size s -4 lot.7011090857 (item not registered in usa).The component properties and the microstructure as obtained from the quality documents fulfill the requirements as specified at the time of production.There are no indications of any pre-existing material defect or non-conformities regarding sterilisation.Due to a lack of ceramic parts further investigations cannot be done.
 
Event or Problem Description
On the (b)(6) 2019 we were informed of a revision surgery planned and performed on the (b)(6) 2019, about 2 years and 9 months after primary for infection and stem subsidence.The surgery was completed successfully.The pathogen is multi-resistent skin germ.

Brand Name
STEM: AMISTEM H HA COATED LAT STEM SIZE 4
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9096668
Report Number3005180920-2019-00785
Device Sequence Number2592059
Product Code LZO
UDI-Device Identifier07630030804205
UDI-Public07630030804205
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/04/2021
Device Catalogue Number01.18.144
Device Lot Number162260
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2019
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;